hrcak mascot   Srce   HID

Sažetak sa skupa

AMENORRHOEA – CONSEQUENCE OF COMBINED TREATMENT WITH SULPIRIDE AND RISPERIDONE IN A PATIENT SUFFERING FROM SCHIZOPHRENIA

Marija Vučić Peitl ; Psychiatric Clinic of KBC Rijeka, Cambijerijeva 17/7, 51000 Rijeka, Croatia
Eudard Pavlović ; Psychiatric Clinic of KBC Rijeka, Cambijerijeva 17/7, 51000 Rijeka, Croatia
Antun Peitl ; Psychiatric Clinic of KBC Rijeka, Cambijerijeva 17/7, 51000 Rijeka, Croatia
Vjekoslav Peitl ; Psychiatric Clinic of KBC Rijeka, Cambijerijeva 17/7, 51000 Rijeka, Croatia

Puni tekst: engleski, pdf (206 KB) str. 123-124 preuzimanja: 538* citiraj
APA 6th Edition
Vučić Peitl, M., Pavlović, E., Peitl, A. i Peitl, V. (2010). AMENORRHOEA – CONSEQUENCE OF COMBINED TREATMENT WITH SULPIRIDE AND RISPERIDONE IN A PATIENT SUFFERING FROM SCHIZOPHRENIA. Psychiatria Danubina, 22 (1), 123-124. Preuzeto s https://hrcak.srce.hr/48664
MLA 8th Edition
Vučić Peitl, Marija, et al. "AMENORRHOEA – CONSEQUENCE OF COMBINED TREATMENT WITH SULPIRIDE AND RISPERIDONE IN A PATIENT SUFFERING FROM SCHIZOPHRENIA." Psychiatria Danubina, vol. 22, br. 1, 2010, str. 123-124. https://hrcak.srce.hr/48664. Citirano 04.08.2020.
Chicago 17th Edition
Vučić Peitl, Marija, Eudard Pavlović, Antun Peitl i Vjekoslav Peitl. "AMENORRHOEA – CONSEQUENCE OF COMBINED TREATMENT WITH SULPIRIDE AND RISPERIDONE IN A PATIENT SUFFERING FROM SCHIZOPHRENIA." Psychiatria Danubina 22, br. 1 (2010): 123-124. https://hrcak.srce.hr/48664
Harvard
Vučić Peitl, M., et al. (2010). 'AMENORRHOEA – CONSEQUENCE OF COMBINED TREATMENT WITH SULPIRIDE AND RISPERIDONE IN A PATIENT SUFFERING FROM SCHIZOPHRENIA', Psychiatria Danubina, 22(1), str. 123-124. Preuzeto s: https://hrcak.srce.hr/48664 (Datum pristupa: 04.08.2020.)
Vancouver
Vučić Peitl M, Pavlović E, Peitl A, Peitl V. AMENORRHOEA – CONSEQUENCE OF COMBINED TREATMENT WITH SULPIRIDE AND RISPERIDONE IN A PATIENT SUFFERING FROM SCHIZOPHRENIA. Psychiatria Danubina [Internet]. 2010 [pristupljeno 04.08.2020.];22(1):123-124. Dostupno na: https://hrcak.srce.hr/48664
IEEE
M. Vučić Peitl, E. Pavlović, A. Peitl i V. Peitl, "AMENORRHOEA – CONSEQUENCE OF COMBINED TREATMENT WITH SULPIRIDE AND RISPERIDONE IN A PATIENT SUFFERING FROM SCHIZOPHRENIA", Psychiatria Danubina, vol.22, br. 1, str. 123-124, 2010. [Online]. Dostupno na: https://hrcak.srce.hr/48664. [Citirano: 04.08.2020.]

Sažetak
It is well documented that sulpiride causes hormonal adverse events, like amenorrhoea and galactorrhea, due to its mechanism
of action. Furthermore, risperidone can produce amenorrhoea and galactorrhea also, due to its mechanism of action, which differs
from that of sulpiride.
This case report is of a patient that was treated with large doses of sulpiride, but did not develop an adverse event like
amenorrhoea. However, when risperidone was introduced into therapy it leads to the onset of amenorrhoea. Gynecologist saw it as
the beginning of menopause. General practitioner questioned the existence of an intra-cerebral process that could produce
amenorrhoea as well. Therefore, the patient was sent to perform an MRI of the brain, under work diagnosis of pituitary adenoma,
which was later ruled out as a cause of the illness. Well experienced psychiatrist linked the loss of menstruation with the adverse
event profile of sulpiride and therefore gradually discontinued sulpiride from therapy, while risperidone was left and subsequently
menstrual cycle was restored.
Good knowledge of adverse events profile of antipsychotic medication used, especially when used in a combination, allows us to
correctly question appearance of adverse events, to adequately treat them and lowers the cost of unneeded medical procedures.

Ključne riječi
amenorrhoea; antipsychotic medication; sulpiride; risperidone; schizophrenia

Hrčak ID: 48664

URI
https://hrcak.srce.hr/48664

Posjeta: 689 *